Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Getting disturbed sleep. Prescribed Novalttin. Is it for good sleep or anti anxiety?

my doctors suggested me to take Novalttin 25mg tablets in night since I told him that I am not getting sounfd sleep and distubed sleep and not waking up fresh in early morning ? what for this tablet is ? is it anti anxiety?or for good sleep please guide me this tablet is not easily available in Mumbai India my email address is YYYY@YYYY
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  715
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Hello and welcome to Healthcare Magic. Thanks for your query.

Noveltin is Agomelatine - which is a sedative anti-depressant. It is used predominantly for the treatment of depression as well as sleep disorders.

It is a safe medication with relatively much less side effects and no addictive potential. If the tablet is not available, please ask your doctor for an alternative medication.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Fri, 22 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor